# SDR ASAA2017101422203

- Difficulty date: October 14, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 40,179 hours, 11,962 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Condition: Missing
- Location: Engine Blades
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, NUMEROUS PLATFORM SEALS MISSING AND/OR DAMAGE, REQUIRES COMPLETE SET REPLACEMENT.  ACFT GROUNDED. REPLACED THE PLATFORM SEALS IAW AMM 72-21-02.
